# SDR USAA2010092392075

- Difficulty date: September 7, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 66,717 hours, 29,776 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367004300200
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S3 - MAJOR REPAIR - DELAMINATION ON FLOOR PANEL 251WF BETWEEN FR62 TO FR64, BL 0.  REPLACED FLOOR PANEL 251WF BETWEEN FR62 TO FR64, BL 0 IAW MCGILL IRM 9701 REVISION G.
